Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 9, NWS Riverton, WY

March 3, 20084 counties in Wyoming

NWS Riverton, WY issued this high wind warning at Mar 3, 2008, 3:14 PM MST for 4 counties in Wyoming. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 3:14 PM MST (22:14 UTC)
Expired
Mar 4, 2008, 8:00 AM MST
In force
17 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 2 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.2 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KRIW 032214
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
314 PM MST MON MAR 3 2008

WYZ019-041030-
/O.UPG.KRIW.HW.A.0008.080304T0600Z-080304T1500Z/
/O.NEW.KRIW.HW.W.0009.080303T2214Z-080304T1500Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
314 PM MST MON MAR 3 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST TUESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

VERY STRONG WINDS HAVE DEVELOPED OVER THE GREEN MOUNTAINS AND
RATTLESNAKE RANGE THIS AFTERNOON AND ARE EXPECTED TO CONTINUE
THROUGH TUESDAY MORNING. THEREFORE...A HIGH WIND WARNING HAS BEEN
ISSUED FOR THIS REGION THROUGH 8 AM TUESDAY. SUSTAINED WEST TO
SOUTHWEST WINDS BETWEEN 35 AND 45 MPH WITH GUSTS TO NEAR 60 MPH
ARE EXPECTED DURING THIS TIMEFRAME. THESE STRONG WINDS WILL
PRESENT A HAZARD TO HIGH PROFILE VEHICLES AND CREATE BLOWING AND
DRIFTING SNOW ALONG ROADWAYS. MOTORISTS SHOULD CHECK ROAD
CONDITIONS AND USE EXTREME CAUTION IF TRAVELING THROUGH IMPACTED
AREAS.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

SMITH
3 follow-up statements
000 
WWUS75 KRIW 040431
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
931 PM MST MON MAR 3 2008

WYZ003-041200-
/O.EXB.KRIW.HW.W.0009.000000T0000Z-080304T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
931 PM MST MON MAR 3 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. 

STRONG WIND GUSTS OVER 70 MPH WERE REPORTED LATE THIS EVENING
NORTH OF CODY ALONG HIGHWAY 120. THESE STRONG WIND GUSTS OF 70 TO
80 MPH WILL BE POSSIBLE AROUND THE CODY AND CLARK AREA THROUGH
EARLY TUESDAY MORNING. THE MOST PRONE SPOTS WILL BE ALONG HIGHWAY
120 A FEW MILES SOUTH OF CODY AND THE JUNCTION OF HIGHWAY 14...AND
BETWEEN CODY AND CLARK ALONG HIGHWAY 120. DRIVERS OF LIGHTWEIGHT
AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY PREPARED FOR THESE
SUDDEN AND DANGEROUS CROSSWINDS IN THE CODY AND CLARK AREAS
OVERNIGHT TONIGHT.  

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

WYZ019-041245-
/O.CON.KRIW.HW.W.0009.000000T0000Z-080304T1500Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
931 PM MST MON MAR 3 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. 

SUSTAINED WEST TO SOUTHWEST WINDS BETWEEN 35 AND 45 MPH WITH
GUSTS BETWEEN 60 AND 70 MPH WILL CONTINUE OVERNIGHT THROUGH EARLY
TUESDAY MORNING. THESE HIGH WINDS WILL BE ENCOUNTERED OVER BEAVER
RIM ALONG HIGHWAY 287 AND ALONG HIGHWAY 220 BETWEEN MUDDY GAP AND
ALCOVA RESERVOIR. THESE STRONG WINDS WILL PRESENT A HAZARD TO
HIGH PROFILE VEHICLES AND CREATE BLOWING AND DRIFTING SNOW ALONG
ROADWAYS. MOTORISTS SHOULD CHECK ROAD CONDITIONS AND USE EXTREME
CAUTION IF TRAVELING THROUGH IMPACTED AREAS.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$
000 
WWUS75 KRIW 040830
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
130 AM MST TUE MAR 4 2008

WYZ003-040930-
/O.CAN.KRIW.HW.W.0009.000000T0000Z-080304T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
130 AM MST TUE MAR 4 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

A COLD FRONT ASSOCIATED WITH THE UPPER LEVEL TROUGH THAT PRODUCED
THE HIGH WINDS IN THE CODY FOOTHILLS MONDAY EVENING HAS MOVED
THROUGH THE AREA AND THE WINDS WILL TURN NORTHWEST AND CONTINUE TO
DIMINISH.

$$

WYZ019-041500-
/O.CON.KRIW.HW.W.0009.000000T0000Z-080304T1500Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
130 AM MST TUE MAR 4 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

SUSTAINED WEST TO SOUTHWEST WINDS BETWEEN 35 AND 45 MPH WITH GUSTS
BETWEEN 60 AND 70 MPH WILL CONTINUE OVERNIGHT THROUGH THE EARLY
MORNING. THESE HIGH WINDS WILL BE ENCOUNTERED OVER BEAVER RIM
ALONG HIGHWAY 287 AND ALONG HIGHWAY 220 BETWEEN MUDDY GAP AND
ALCOVA RESERVOIR. THESE STRONG WINDS WILL PRESENT A HAZARD TO HIGH
PROFILE VEHICLES AND PRODUCE BLOWING AND DRIFTING SNOW ALONG
ROADWAYS. MOTORISTS SHOULD CHECK ROAD CONDITIONS AND USE EXTREME
CAUTION IF TRAVELING THROUGH THIS AREA.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$
000 
WWUS75 KRIW 041455
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
755 AM MST TUE MAR 4 2008

WYZ019-041600-
/O.EXP.KRIW.HW.W.0009.000000T0000Z-080304T1500Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
755 AM MST TUE MAR 4 2008

...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING. 

SOUTHWEST TO WEST WINDS HAVE DIMINISHED SOMEWHAT ACROSS THE AREA
THIS MORNING. HOWEVER...WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO
55 MPH ARE STILL EXPECTED UNTIL LATER MORNING...WHEN THEY WILL
THEN TAPER AND SHIFT TO THE NORTHWEST. THE WINDS WILL CAUSE
BLOWING AND DRIFTING...REDUCING THE VISIBILITY AT TIMES AS WELL AS
CAUSE SLICK ROADS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Mar 3, 11:39 AM MST, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 3, 11:39 AM MST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1139 AM MST MON MAR 3 2008

.UPDATE...

SHORTWAVE IN THE PAC NW WILL MOVE RAPIDLY EASTWARD THIS AFTERNOON
AND TONIGHT. ISENTROPIC LIFT WILL BEGIN DURING THE MID
AFTERNOON ACROSS NORTHWEST WY...MAINLY IN YELLOWSTONE NATIONAL
PARK...ACCORDING TO 12Z RUNS OF THE GFS AND NAM. INCREASED THE
CHANCE OF LIGHT SNOW ACROSS THIS AREA TO HIGH CHANCE CATEGORY. H7
GRADIENT WILL TIGHTEN TONIGHT ACROSS NORTHERN WY...AS THE
SHORTWAVE DIGS SOUTHEASTWARD INTO SOUTHERN IDAHO AND WESTERN WY.
H7 WINDS ACROSS THE ABSAROKA MOUNTAINS WILL PEAK AT AROUND 50
KT...AND EXPECT SUSTAINED WINDS IN THIS AREA OF 40 TO 45 MPH WITH
GUSTS UP TO 60 MPH. CANCELLED THE HIGH WIND WATCH FOR THE
ABSAROKAS FROM 00Z TO 12 Z TUESDAY...SINCE THESE WIND SPEEDS WILL
FALL JUST BELOW CRITERIA.

&&

.PREV DISCUSSION... /ISSUED 257 AM MST MON MAR 3 2008/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
TRANSITORY RIDGE CURRENTLY OVER WESTERN AND CENTRAL WYOMING EARLY
THIS MORNING. SOUTHWEST FLOW ALOFT AHEAD OF A VIGOROUS PACIFIC
SHORT-WAVE TROUGH WILL INCREASE PACIFIC MOISTURE AND BEGIN ANOTHER
ROUND OF ISENTROPIC UPGLIDE THIS AFTERNOON OVER THE NORTHWEST
MOUNTAINS. AREAS OF LIGHT SNOW WILL GRADUALLY INCREASE THIS
AFTERNOON FROM APPROXIMATELY JACKSON NORTHWARD INTO YELLOWSTONE
NATIONAL PARK WITH AN INCH OR TWO OF ACCUMULATION POSSIBLE ALONG
WEST AND SOUTHWEST FACING SLOPES WEST OF THE DIVIDE BY SUNDOWN.
STRONG SOUTHWEST WINDS THROUGH THE WIND CORRIDOR (FROM THE RED
DESERT NORTHEAST TO CASPER) AND IN THE CODY FOOTHILLS WILL DEVELOP
TODAY AS SURFACE LOW PRESSURE GRADUALLY DEEPENS DURING THE DAY
OVER FAR NORTHEAST WYOMING AND STRONG SURFACE HIGH PRESSURE OVER
THE EASTERN GREAT BASIN REMAINS IN PLACE. ISSUED A HIGH WIND WATCH
FOR THE ABSAROKA...GREEN AND RATTLESNAKE MOUNTAINS FOR TONIGHT AS A
RESULT OF THE STRONG SURFACE PRESSURE GRADIENT AND PROGGED H7
WINDS OF 55-65KTS IN THESE AREAS. SNOWFALL IS EXPECTED TO BEGIN EAST
OF THE DIVIDE IN THE BIGHORN MOUNTAINS THIS EVENING AS FAVORABLE
WEST-NORTHWEST FLOW ADVECTS MOISTURE AND COMBINES WITH OROGRAPHIC
EFFECTS TO BRING SNOW INTO THIS AREA. ADVISORY LEVEL SNOW AMOUNTS
ARE ANTICIPATED TONIGHT THROUGH TUESDAY EVENING IN THE NORTHWEST
AND BIGHORN MOUNTAINS. TOTAL SNOW ACCUMULATIONS IN THE TETON AND
GROS VENTRE MOUNTAINS NORTH INTO YELLOWSTONE...THEN EAST TO THE
BIGHORN MOUNTAINS OF 6 TO 12 INCHES ARE POSSIBLE TONIGHT THROUGH
06Z WEDNESDAY. QUITE THE COMPLEX UPPER LEVEL PATTERN SETTING UP
TUESDAY AND TUESDAY NIGHT WITH SEVERAL SHORT- WAVES/VORT LOBES
PROGGED TO MOVE THROUGH THE STATE. TUESDAY NIGHT WILL HAVE TO BE
CLOSELY MONITORED AS SUBTLE CHANGES IN THE MID- LEVEL
TROUGH/CLOSED LOW PLACEMENT WOULD SPELL MORE UPSLOPE NORTHEASTERLY
FLOW EAST OF THE DIVIDE AND SEVERAL INCHES OF SNOW FOR THE CODY
AND LANDER FOOTHILLS. A COLD NORTHWESTERLY FLOW ALOFT CONTINUES
WEDNESDAY AND WEDNESDAY NIGHT WITH BELOW AVERAGE TEMPERATURES ALL
AREAS AND CHANCES FOR MOUNTAINS SNOW SHOWERS.

LONG TERM...THURSDAY THROUGH MONDAY
GFS/ECMWF IN GOOD AGREEMENT OVERALL WITH WEATHER PATTERN THU
THROUGH NEXT MONDAY...WITH SOME TIMING ISSUES TOWARD NEXT SUN AND
MON WITH FEATURES. NNW FLOW ALOFT THU AND THU NIGHT WITH ANOTHER
SURGE OF COLD AIR INTO THE HIGH PLAINS WITH NE WY ON THE FRINGE OF
COLD AIRMASS. WILL KEEP LOW PRECIP CHANCE IN THE NE ZONES FOR NOW.
UPPER RIDGE MOVES TO WY ON FRI WITH MOSTLY DRY DAY EXPECTED. NEXT
WEATHER SYSTEM FRI NIGHT AND SAT LOOKS WEAK WITH ANOTHER ONE SAT
NIGHT INTO SUNDAY MORNING. WILL HAVE LOW PRECIP CHANCES IN THE MTS
AND NE ZONES. A MOIST WNW FLOW ALOFT FORECAST NEXT SUN BY
GFS/ECMWF WHICH WOULD FAVOR THE WESTERN MTS. THEN FLOW ALOFT BACKS
TO WSW NEXT MON AHEAD OF THE NEXT TROUGH. WILL HAVE CHANCE OF
PRECIP IN THE WEST MON SPREADING EAST MON NIGHT. AS FOR
TEMPS...STILL FAIRLY COLD ON THU THEN WARMER ON FRI. NEAR SEASONAL
TEMPS NEXT WEEKEND.

AVIATION...
WEAK HIGH PRESSURE RIDGE ALOFT WILL BE OVER WESTERN AND CENTRAL
WYOMING TODAY.  EARLY SOME VALLEY AND BASIN FOG WILL BE
AROUND...ESPECIALLY OVER FRESH SNOW COVER WITH LOCAL TERRAIN
OBSCURATIONS.  BY MID DAY...VFR CONDITIONS ARE EXPECTED ACROSS THE
AREA. IN THE AFTERNOON HIGH CLOUDS WILL BE ON THE INCREASE IN
NORTHWEST WYOMING AHEAD OF A PACIFIC LOW PRESSURE TROUGH MOVING INTO
THE NORTHERN ROCKIES FROM THE PACIFIC NORTHWEST. BY LATE AFTERNOON
SCATTERED MOUNTAIN SNOW SHOWERS WILL DEVELOP IN THE WEST...INCREASE
AND SPREAD SOUTH AND EAST THROUGH THE NIGHT.  SNOW CAN BE EXPECTED
AROUND KJAC AFTER 21Z MONDAY. MOUNTAIN OBSCURATIONS WILL BECOME
COMMON BY 06Z TUESDAY.

FIRE WEATHER...
STRONG SOUTHWEST WINDS WILL DEVELOP ONCE AGAIN TODAY ACROSS THE WIND
CORRIDOR AND CODY FOOTHILLS. ANOTHER PACIFIC STORM SYSTEM WILL
MOVE THROUGH THE DISTRICT TONIGHT AND TUESDAY WITH ANOTHER ROUND
OF SNOWFALL EXPECTED IN MANY AREAS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 11 PM MST THIS EVENING THROUGH TUESDAY
MORNING FOR WYZ019.

&&

UPDATE...SMITH
SHORT TERM...CHURCH
LONG TERM...AR
AVIATION...C.BAKER
FIRE WEATHER...CHURCH
Hazardous weather outlook, Mar 3, 4:00 AM MST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MST MON MAR 3 2008

WYZ001>020-022>030-041300-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MST MON MAR 3 2008

...HIGH WIND WATCH TONIGHT FOR THE ABSAROKA MOUNTAINS...
...HIGH WIND WATCH FOR THE GREEN MOUNTAINS AND RATTLESNAKE RANGE
FROM 11 PM THIS EVENING UNTIL 8 AM TUESDAY MORNING...

.DAY ONE...TODAY AND TONIGHT

ANOTHER PACIFIC STORM SYSTEM IS EXPECTED TO BRING ACCUMULATING
SNOWFALL TO THE MOUNTAINS OF NORTHWEST AND CENTRAL WYOMING BEGINNING
TONIGHT. SNOW ACCUMULATION OF 2 TO 4 INCHES ARE EXPECTED IN THE TETON
AND GROS VENTRE MOUNTAINS NORTH INTO YELLOWSTONE PARK...THEN EAST TO
THE BIGHORN MOUNTAINS BY SUNRISE TUESDAY. SNOW ACCUMULATIONS OF 1 TO
3 INCHES ARE EXPECTED IN THE REMAINING WESTERN MOUNTAINS TONIGHT.

AREAS OF STRONG WINDS ARE POSSIBLE IN THE ABSAROKA MOUNTAINS
TONIGHT. HERE A WEST WIND AT SPEEDS OF 45 TO 55 MPH WILL BE
POSSIBLE WITH GUSTS AROUND 75 MPH.

IN THE GREEN MOUNTAINS AND RATTLESNAKE RANGE STRONG WINDS ARE
POSSIBLE LATE THIS EVENING THROUGH MID MORNING TUESDAY. SOUTHWEST
WIND SPEEDS HERE WILL BE FROM 35 TO 45 MPH WITH GUSTS OF 60 MPH OR
HIGHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TOTAL SNOW ACCUMULATIONS BY TUESDAY EVENING OF 6 TO 12 INCHES ARE
POSSIBLE IN THE NORTHWEST AND BIGHORN MOUNTAINS. 3 TO 6 INCHES OF
ACCUMULATION ARE POSSIBLE IN THE REMAINDER OF THE MOUNTAINS OF
WESTERN AND CENTRAL WYOMING WITH 2 TO 4 INCHES POSSIBLE IN THE
WESTERN VALLEYS. LIGHT SNOW ACCUMULATIONS ARE ALSO POSSIBLE IN THE
CODY AND LANDER FOOTHILLS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS. THANK YOU VERY
MUCH.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:45 AM MSTHigh Wind WatchRIWFremont, Hot Springs, Natrona, Park, Sweetwater12 hr
Mar 3, 3:31 PM MSTSnow AdvisoryRIWBig Horn, Fremont, Johnson, Lincoln, Natrona, Park and 3 more30 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.